# SDR SWAA2017011311147

- Difficulty date: January 5, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 41,852 hours, 24,451 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 149A8103
- Condition: Cracked
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FITTING CRACKED AT BS 947.5 STRINGER 26L.   R & R FITTING IAW SRM AND DWG.
